# SDR DL72W952241

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- System (JASC): 8000 · Engine Starting System
- Part: Start Switch
- Part number: 69496141
- Condition: Worn
- Location: Flt Deck
- Component: 97907841
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM LIT NR 1 START VALVE LIGHT ILLUMINATED.  SHUTDOWN NR 1 RETURNED LIT.  INSPECTED STARTER, CLEANED CANNON PLUG COULD NOT DUPLICATE PROBLEM.  AS A PRECAUTION REPLACED START VALVE.  ON A SUBSEQUENT FLIGHT START VALVE LIGHT ILLUMINATED MOMENTARILY AFTER TURNING ANTI-ICE AND IGNITION SWITCH TO OFF.  NO FURTHER PROBLEMS NOTED.  FOUND NR 1 ENGINE START/IGNITION SWITCH SPONGY, WOULD NOT LOCK IN OFF POSITION.  REPLACED START PANEL, OPERATION NORMAL.
